MathSciNet Relay Station
MathSciNet bibliographic data
MR1141320 (93b:05127) 05C65 (05C70 05C80)
Kahn, Jeff Coloring nearly-disjoint hypergraphs with $n+o(n)$ colors. J. Combin. Theory Ser. A 59 (1992), no. 1, 31–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement